# SDR CALA2021060700795

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 42,949 hours, 15,019 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: H871202502
- Condition: Damaged
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR TO LAVATORY DAMAGED AFT RH LAV E AFT RH LAV-E DOOR SEPARATED AT BI-FOLD HINGE  -- NEEDS NEW DOOR ASSLY AND ALL FAA REQD PLACARDS REMOVED AFT RH LAV-E BI-FOLD DOOR PIECES. NEW DOOR ASSLY RECEIVED WITH ALL FAA REQD MARKINGS. INSTALLED AND TESTED NEW BI-FOLD DOOR ASSLY. REF IFM 25-40-10 AND DWG 1130DD13962. BI-FOLD DOOR ASSLY MFG P/N H871202-502.
